IJPAM: Volume 94, No. 3 (2014)

ON THE RATE OF CONVERGENCE AND DATA
DEPENDENCE OF JUNGCK MULTISTEP
ITERATIVE SCHEMES

Renu Chugh$^1$, Sanjay Kumar$^2$
$^{1,2}$Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, INDIA


Abstract. In this paper we prove data dependence of Jungck-Multistep iterative schemes using quasi contractive operators, that is, by using approximate quasi -contractive operators we estimate the point of coincidence of the given operators. Also following Biazar and Amriteimoori [5] we modify Jungck-Multistep iterative schemes and with the help of numerical example compare their rate of convergence. Our results generalize some of the result in literature of fixed point theory.

Received: January 11, 2014

AMS Subject Classification: 47H10

Key Words and Phrases: Jungck multistep iteration, data dependence, quasi contractive

Download paper from here.




DOI: 10.12732/ijpam.v94i3.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 3
Pages: 379 - 402

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).